It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 Showing 1 - 20 of 59 for quit minocycline. (0.005 seconds)


... I have been on minocycline for about 10 months, I went off of it after 5 months because it cleared up my acne so well. ... (5 replies)
... Get off the vitimins and stay on the minocycline if you want a clear face NOW. ... (4 replies)
Minocycline
Dec 21, 2000
... I took Minocycline for 10 months, to help get rid of those cyctic like pimples that don't ever come to a head. That was in April 1998 to Feb. 1999. I quit taking them because I was starting to get constant yeast infections, Oct. 1998. ... (5 replies)

... m hoping it just takes time, but so far my lips are numb all the time. Just wondering if anyones had similar side effects with the numbness or grey teeth and if Minocycline makes things worse before it gets better. ... (0 replies)
... I was on Minocycline for two years. I just quit taking it three and a half months ago! O.k. I have bruising on my legs as well. ... (26 replies)
Minocycline
Apr 8, 2004
... has anyone else on this board ever been on minocycline for a long time then quit? ... (1 replies)
... I started using Minocycline and Differin Gel in October of last year....it worked really good and cleared my skin up.... ... (4 replies)
... I also was taking minocline and I stared getting cramps and really stiff in my legs upper and lower since this was the only thing that was different I quit taking the minocycline. At least now I know that there are other people that had the same problem What are you taking for your acne now. ... (5 replies)
... I used to take tetracycline, then switched to minocycline, but have since quit both meds because I got this constant headache and head pressure type feeling from taking them. And, the headaches haven't gone away yet after a few months. ... (7 replies)
... I quit minocycline cold turkey. cold poultry. straight up. I had been on the cycline for about 4 months, and decided it wasn't doing anything. ... (11 replies)
... Wilma: You need to stay on an antibiotic for it to keep you clear. It doesn't cure acne, just works to prevent it. As soon as you stop taking the medication, it stops working. It's possible that by going off of it and starting back up you created a resistance to either the antibiotic or now need a higher dose of it. You'd need to talk to your doctor about what you can do. (5 replies)
... Well, I was on amoxicillian for quite a few years. About 6 months ago I got completely fed up with the side effects and what it was doing to my body, so I decided to stop taking it one day and see what happened. I didn't wean myself off of it, just stopped completely. For 2-3 months, my face was still great, then I would get little pimples and one or two cysts a bit... (5 replies)
... I would like to hear others stories too about quitting the antibiotics. I have been on Doxycycline for 4 months and my skin has cleared up. I know that I can't be on it forever though so I am enjoying life right now because I'm scared that either I will become immune to it or when I try to get off of it my acne will get worse. My derm. said I should stay on it for about 6 more... (5 replies)
... how long has she been taking mino for? I had been on doxycycline for 12 months, (along with retin-a). My acne cleared up a lot, so 1 month ago, I decided to halve my dosage (I used to take 100 mg 2x a day, now I take 100mg only once a day). So far my acne hasn't gotten worse. If it stays like this for another month, I think I'll halve it again (just take 50 mg once a day)... (5 replies)
... My daughter is on Mino (see my post about Capsiderm below) and she's pretty clear w a combination of things: the Capsiderm wash, reg facials at a dermatologist, taking Mino, and using BP at night. She and I would really like to wean her off the Mino as we fear the effects of being on antibiotics long term. I read a post here that said someone's acne came back worse after... (5 replies)
... the day i take antibiotics for acne is the day I completely run out of options. I took mino 2 days, could tell I was starting to break out and quit. I can beat this without antibiotics. (5 replies)
... A Micro and Rosula has COMPLETELY cleared me up. Yes, I am pimple free! And I have quit taking the Mino so we'll see how that works now. ... (6 replies)
... eaction,but after about 3 weeks it was terrible! I never felt that bad in my life. I had BAD headaches,dizzy spells,and pain in my neck.I finally just decided to quit using it because the side effects were so intense. I felt better within a week after I stopped completely. ... (7 replies)
Minocycline....
Jul 8, 2002
... I stuck with it and took all my doses and the only good thing that happened was less big ones. I still got the clogged pores, scarring and nasty skin. I just quit back in april and within a few weeks starting getting larger breakouts. I'm getting nasty cysts that are lingering for weeks. ... (12 replies)
... I took it for 2 months and quit a few days ago because it still hadn't helped all that much. ... (7 replies)




Pages: 1 2 3

All times are GMT -7. The time now is 11:21 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!